Integral Equation Approach for the Propagation of TE-Waves in a Nonlinear Dielectric Cylindrical Waveguide
- Location
-
Deutsche Nationalbibliothek Frankfurt am Main
- Extent
-
1 Online-Ressource.
- Language
-
Englisch
- Bibliographic citation
-
Integral Equation Approach for the Propagation of TE-Waves in a Nonlinear Dielectric Cylindrical Waveguide ; volume:11 ; number:2 ; day:1 ; month:5 ; year:2004 ; pages:256-268 ; date:1.2004
Journal of nonlinear mathematical physics ; 11, Heft 2 (1.5.2004), 256-268, 1.2004
- Creator
-
Smirnov, Y.
Schürmann, H W.
Shestopalov, Y.
- Contributor
-
SpringerLink (Online service)
- DOI
-
10.2991/jnmp.2004.11.2.10
- URN
-
urn:nbn:de:101:1-2024040213285906600347
- Rights
-
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
- Last update
-
14.08.2025, 11:01 AM CEST
Data provider
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.
Associated
- Smirnov, Y.
- Schürmann, H W.
- Shestopalov, Y.
- SpringerLink (Online service)